On a Tensor Product Characterization of Nuclearity.

K. John; V. Zizler

Mathematische Annalen (1979)

  • Volume: 244, page 83-88
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

John, K., and Zizler, V.. "On a Tensor Product Characterization of Nuclearity.." Mathematische Annalen 244 (1979): 83-88. <http://eudml.org/doc/163294>.

@article{John1979,
author = {John, K., Zizler, V.},
journal = {Mathematische Annalen},
keywords = {locally convex nuclear space; tensor product topology; Banach space; projection; uniformly complement},
pages = {83-88},
title = {On a Tensor Product Characterization of Nuclearity.},
url = {http://eudml.org/doc/163294},
volume = {244},
year = {1979},
}

TY - JOUR
AU - John, K.
AU - Zizler, V.
TI - On a Tensor Product Characterization of Nuclearity.
JO - Mathematische Annalen
PY - 1979
VL - 244
SP - 83
EP - 88
KW - locally convex nuclear space; tensor product topology; Banach space; projection; uniformly complement
UR - http://eudml.org/doc/163294
ER -

NotesEmbed ?

top

You must be logged in to post comments.